Aa
A
A
Close
Avatar_universal
Flu shot side effects
2010 Flu shot is combined with the H1N1. Did anyone feel tingling in hands and feet. It's been two weeks and still have this.
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hi  You could find the HINI flu vaccine adverse reaction group very helpfull. (it is a private group and you apply to join) There are a lot of us with similar problems. Before this was formed there are a lot of posts on( tingling after swine flu vaccination ).which would show you how we have all progressed. All these are on medhelp
Hope to hear from you

Chris
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Flu shot side effects
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Health Answerers
134578_tn?1446090952
Blank
AnnieBrooke
OR